# SDR DL72K951284

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Le Flap
- Component: 651622196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, ITEM NR 1 AND NR 2 CRACKS WERE FOUND IN RIBS OF NR 6 SLAT.  REPAIRS WERE INSTALLED PER MM 57-54-0.
